Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is causing depression and nervousness?

My wife is using Olanzapine (2.5MG) along with 30 MG of Paxel before bed time. She is very hyper part of the day, and tired. She can t sit still, read, socialize because of her nervousness. She was fine for over a year taking 30 MG of Paxel. However, she received her doctor s approval to cut the 30 MG down to 5 MG. The same doctor has just upped her dose to 30MG with Olanzapine each nite. She was fine with 30 MGs, so I don t know why he went along with her to cut it down to 5. She is still Depressed, He took her back up to 30MG two weeks ago, along with Olanzapine. He was not the same doctor who put her on the road to recovery with the 30 MG dose over a year ago. We have an appointment to see the Doctor who was responsible for making her well with the 30 MG dose. We had to make the appointment 3 wks ago with him, as over a year time expired, so she was considered a new patient.
Fri, 9 May 2014
Report Abuse
Question is related to
Drug/Medication ,  
Psychiatrist 's  Response
HI
Thanks for using healthcare magic

In her case, relapse has happened due to sudden decrease in dose of paroxetine. It should have been gradual. Now, carry on her on same drug combination for next two weeks and see the response. In case, she does not improve, dose can be escalated up to 40 or 50mg per day. Rest, you can discuss with her psychiatrist. In case, she needs further help, you can ask.

Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 64 yr. old male , suffering from mild depression, anxiety, nervousness and insomnia. Lead a sedentary life without much physical exercise....

Recent questions on  Atypical antipsychotic

doctor1 MD

Today early morning my wife take more sleeping tablet. its for my moms tab. The tablet name is risperidone tab 2mg & imiz -2 . she take each 8 tab....

doctor1 MD

was taken off of ambien and klonopin cold turkey and given 25mg to 50mg seroquel, this medication does not help I have serious spinal stenosis, and...

doctor1 MD

ive been in touch with my doctor after developing hives all over my hands, wrists, arms, under my arms, buttocks, and the backs of thighs after a...

doctor1 MD

Hi, I m bipolar, and we are switching me from 3 mg risperidone, to 10 mg olanzapine. I have been on risperidone for over 14 years, but was on...

doctor1 MD

i am shizophrenic iam in abilify 20 mg solotik 200g.but i suffer from negative symptoms.O do i tell my doctor to change medications. i hear about...

doctor1 MD

I have bipolar disorder I. My meds have worked for over twelve years, with very minor snags. Overall, a good outcome. However, over the last six...

doctor1 MD

40 YO FEMALE W SEVERE ANXIETY , NOT ABLE TO WORK ALSO MOD DEPRESSION . ALL LABS WERE NORMAL. PT IS NOT SUICIDAL. I HAVE TRIED PROZAC , LORAZEPAM...